# SDR USAAF00055

- Difficulty date: July 29, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N859US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11293
- Engine: Rroyce TAYMK65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

LEX-PIT - FLT 280 - THE NR 2 ENGINE WAS SHUTDOWN, APPROX 66 MILES FROM PIT, DUE TO SEVERE VIBRATION.  ENCOUNTERED MODERATE RAIN AND ENGINE ANTI-ICE WAS IN USE DURING THE VIBRATION EVENT.  QRH PROCEDURES WERE ACCOMPLISHED, AN EMERGENCY DECLARED, AND AN UNEVENTFUL LANDING WAS MADE IN PIT.  TOTAL SINGLE ENGINE TIME WAS 20 MINUTES.  MAINTENANCE INSPECTED NR 2 ENGINE FOR DAMAGE, INSPECTED NR 2 ENGINE CHIP DETECTORS, AND REMOVED INLETS FOR INSPECTION.  NO DEFECTS NOTED.  PERFORMED VIBRATION SURVEY.  ALL PARAMETERS WITHIN LIMITS.  OK FOR SERVICE.  (M)
